# SDR MYWA09076

- Difficulty date: December 28, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 23,807 hours, 8,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT PACK LIGHT ON AFTER RECALL.
